| Catalog Number |
QS6-ATTDX |
| Medical Device Problem Code |
Patient Data Problem (3197)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report stating that an exam was done earlier under the wrong patient information.This occurred after patient use.There was no patient injury or death reported with this event.
Additional Manufacturer Narrative
Customer reported an exam was listed under the wrong patient.Baxter technical support provided the account troubleshooting steps to resolve the issue.The account confirmed demographics were corrected.Based on this information, no further action is required.Although there was no adverse event reported, if the reported event of exams listed under the wrong patient were to recur it could lead to serious injury or death, therefore baxter considers this event reportable.